# SDR 96ZZZX5676

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 11796135
- Condition: Failed
- Location: Anti Coll
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB WILL NOT FLASH.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
